# SDR IPXA2017042116326

- Difficulty date: April 5, 2017
- Submitted: April 21, 2017
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 75,360 hours, 14,893 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bellmouth
- Part number: 2242481515
- Condition: Chafed
- Location: Nr 2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, NR 2 ENGINE BELLMOUTH ASSY ATTACH RING LOWER HALF HAS CHAFE DAMAGE AT 6 O'CLOCK POSITION.  REPAIRED THE BELLMOUTH ASSY IAW EA 011-5410-01-A6746 REV. I/R AND EO MD11-7110-63965-A.
